- Question: Recently diagnosed with contact dermatitis (poison oak). Was initially prescribed with otc Eucerin anti-itch, calamine. Week later the rash spread so bad on both arms, back, neck swelling on face, ears and feet. I looked like a leper. Return to the Dr. after 1 week and said I had a severe case of contact dermatitis, he's not sure now if from poison oak. Prescribed Prednisone 4/3/2/1 (30 tablets of 10mg). At first the rash went worse then subsided and I felt I was healing, no more new outburst after 5 weeks of misery. Now that I am done with Prednisone with hopes of recovery, I am starting to see new rash coming on parts of my body that were not attacked before. Although the rash is not as scary/angry looking as they were on the onset of the spreading, nonetheless, they are tiny bumps, dense and very itchy. Can somebody please tell me what to do, what is going on. Unfortunately I have no medical insurance, paid the Dr. and prescriptions from my pocket, already spent so much on all sorts of anti-itch creams, calamine, etc. Is this a rebound? Also, I have always had psoriasis, in fact when the contact dermatitis started I thought that was part of another psoriasis ready to flare up. The psoriasis on my elbows have dried and never looked better (thanks to Prednisone?) Prednisone I think made me gain weight, I can;t stop eating, can';t sleep even with the prescribed Ativan. PLEASE HELP. Thank you
It is definitely possible that the rash you are experiencing now is due to the contact dermatitis. Unfortunately a medical diagnosis cannot be made via the Internet, thus consultation with a dermatologist/physician is necessary. I apologize I cannot be more helpful.